Introduction: Anti-tumor necrosis factor (anti-TNF) treatments are effective in controlling disease activity in many immune-mediated diseases such as psoriasis and ankylosing spondylitis (AS). Although side effects such as infection and skin reactions are predictable in anti-TNF treatment; susceptibility to psoriasis is considered as a paradoxical side effect. Case report: We report a case of forty-year-old male patient with 7 years of AS was taking anti-TNF therapy. He admitted our clinic with widespread guttate sized round, crusty rashes at feet, legs and elbows. In pathological examination of lesions; focal parakeratosis, mild acanthosis, capillary proliferation in the papillary dermis and focal extravasated erythrocytes were observed. He was diagnosed as anti-TNF induced guttate psoriasis. Although there is no definite treatment option, topical treatments, interrupting drug treatment or adding a disease-modifying agent for psoriasis are recommended. In this case report, we aimed to share our clinical approach to the paradoxical psoriasis manifestation which developed after two different anti-TNF treatments in a patient with AS.
[Med Arch 2017; 71(2.000): 148-150]

Anti-tumor necrosis factor, paradoxical, psoriasis,side effect

Medical Archives is official journal of Academy of Medical Sciences 
in Bosnia and Herzegovina
linkedin facebook pinterest youtube rss twitter instagram facebook-blank rss-blank linkedin-blank pinterest youtube twitter instagram